Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 35, NWS Fort Worth, TX

August 6, 2017Bosque County, Somervell County, Texas

NWS Fort Worth, TX issued this flash flood warning at Aug 6, 2017, 9:52 PM CDT for Bosque County, Somervell County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2017, 9:52 PM CDT (02:52 UTC)
Expired
Aug 7, 2017, 12:45 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Bosque County, TX, Somervell County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 53 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2574 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2574 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1772 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

261 
WGUS54 KFWD 070252
FFWFWD
TXC035-425-070545-
/O.NEW.KFWD.FF.W.0035.170807T0252Z-170807T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
952 PM CDT SUN AUG 6 2017

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  Somervell County in north central Texas...
  North central Bosque County in central Texas...

* Until 1245 AM CDT.

* At 950 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Several rain gauges near Glen 
  Rose have recorded upwards of two to three inches of rain has 
  fallen in one hour. Additional heavy rainfall will continue for 
  the next one or two hours, and this rainfall will lead to 
  excessive water runoff and cause flash flooding. Low-lying areas 
  are most vulnerable to rapidly rising water. Some low-water 
  crossings may flood and become impassable.

* Some locations that will experience flooding include...
  Glen Rose, Dinosaur Valley State Park, Walnut Springs and Morgan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3232 9778 3232 9762 3220 9761 3220 9759
      3217 9760 3218 9757 3215 9757 3213 9752
      3216 9751 3217 9748 3215 9746 3213 9750
      3210 9747 3206 9749 3202 9749 3193 9770
      3225 9791

$$

Carlaw
2 follow-up statements
834 
WGUS74 KFWD 070419
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
1119 PM CDT SUN AUG 6 2017

TXC035-425-070545-
/O.CON.KFWD.FF.W.0035.000000T0000Z-170807T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Somervell TX-Bosque TX-
1119 PM CDT SUN AUG 6 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
SOMERVELL AND NORTH CENTRAL BOSQUE COUNTIES...

At 1117 PM CDT, Doppler radar indicated that the earlier heavy 
rainfall had ended across Somervell and northeastern Bosque 
Counties. However, the earlier rainfall will continue to slowly 
drain off, and may still be resulting in fast moving water over 
roadways. Low-lying areas are most vulnerable to rapidly rising 
water. Some low-water crossings may flood and become impassable.

Some locations that will experience flooding include...
Glen Rose, Dinosaur Valley State Park, Walnut Springs and Morgan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3232 9778 3232 9762 3220 9761 3220 9759
      3217 9760 3218 9757 3215 9757 3213 9752
      3216 9751 3217 9748 3215 9746 3213 9750
      3210 9747 3206 9749 3202 9749 3193 9770
      3225 9791

$$

Carlaw
219 
WGUS74 KFWD 070538
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
1238 AM CDT MON AUG 7 2017

TXC035-425-070546-
/O.EXP.KFWD.FF.W.0035.000000T0000Z-170807T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Somervell TX-Bosque TX-
1238 AM CDT MON AUG 7 2017

...THE FLASH FLOOD WARNING FOR SOMERVELL AND NORTH CENTRAL BOSQUE
COUNTIES WILL EXPIRE AT 1245 AM CDT...

The heavy rain has ended, but off and on light rain may occur 
through daybreak. Nighttime flooding may still be ongoing across 
this area, so please continue to heed any remaining road closures.
If you encounter flooded roads or barricades, turn around, don't 
drown and find another route. 

LAT...LON 3232 9778 3232 9762 3220 9761 3220 9759
      3217 9760 3218 9757 3215 9757 3213 9752
      3216 9751 3217 9748 3215 9746 3213 9750
      3210 9747 3206 9749 3202 9749 3193 9770
      3225 9791

$$

05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 8:17 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Aug 6, 8:17 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
817 PM CDT Sun Aug 6 2017

.UPDATE...
Update for PoPs and also appended 00 UTC Avn Discussion

Did a quick update to account for ongoing trends. Slow moving
complex of storms continues southward, mainly west of I-35 early
this evening. NWP has been a little less than helpful today, but
current trends in radar imagery suggests that activity will
predominately occur across this area over the next 1-3 hours. As
a result, have trended PoPs higher towards this part of the area.
Additional convective development should occur with the onset of
the low level jet. Still am expecting widespread shower and
thunderstorm development later this evening and some of this is
manifest in returns starting to develop up along the Red River
ahead of the main cold front/synoptic scale ascent.

24-Bain

&&

.AVIATION...
00 UTC TAF Cycle

Concerns---Convective Trends

For the Metroplex TAF sites---Convection continues to slowly work
its way from the west to east across the Metroplex. I still feel
confident in the next 6 hours of the TAF with most sites likely
experiencing TS. Winds associated with storms are a bit more
difficult, but may gust to near 30 knots out of the west and
northwest. Highest confidence is in brief periods of MVFR vis,
though I cannot doubt intermittent IFR vis. Unfortunately, beyond
the first 6 hours, confidence in the forecast wanes drastically.
At this time, however, believe that there will be periods of SHRA
with intermittent TS activity. The atmosphere may be convectively
overturned for much additional activity after the morning hours
and after coordination with ZFW, AA and SWA--felt it prudent to
opt for a more optimistic forecast. Thanks to all parties involved
in the coordination this afternoon/evening. Outside of TS, VFR
should prevail, though there may be a low potential for some MVFR
cigs.

For the Waco TAF site---Convection at the Waco TAF site still
looks to be several hours away and likely closer to the 1-2AM time
frame. With that in mind, have adjusted the timing in the TAF to
reflect this. Similar to the Metroplex TAF sites, there will be a
potential for MVFR to potentially IFR vis. Convection may linger a
bit longer here across this TAF site and have carried VCTS through
1400 UTC. Thereafter, it's a little difficult to determine whether
or not convective activity will be SHRA or TS. For now, will
maintain VCSH.

24-Bain

&&

.SHORT TERM... /Issued 401 PM CDT Sun Aug 6 2017/
/Rest of today through Monday Evening/

A challenging short term forecast is in store for much of North
and Central TX. Thunderstorm outflow from the early morning MCS
was analyzed across the Red River and appears to be the main
culprit for the development of isolated to scattered convection.
We anticipate a quick uptick in convection this afternoon as the
environment is quite unstable with in house convective parameters
suggesting anywhere between 2,000-3,000 J/kg of SBCAPE. The main
severe weather risk with this convection will be damaging
downburst winds with 20 to nearly 30 degree dewpoint depressions
and the aformentioned convection. These dewpoint depressions
combined with wind shear on the order of 20 knots or so should
foster multicell clusters, eventually growing upscale into a slow
moving forward propagating MCS given the copious amounts of
instability. While these features normally accelerate fairly
quickly, the forward propagating Corfidi vectors are quite small,
which makes me think that perhaps motion will be a bit slower.
With this and the high PWAT environment in mind, a Flash Flood
Watch seemed prudent.

The Flash Flood Watch will run from 00 UTC Sunday through 00 UTC
Monday, though there is some uncertainty in time and space. It's
probable that alterations will be necessary. Regardless, we
decided to hoist a small Flash Flood Watch for areas where
confidence is highest and antecedent conditions warranted these
headlines. Through the overnight time period, convection should
continue to trudge southward through the remainder of the forecast
area and I've increased PoPs to 80-90% across much of the area
after midnight.

Monday presents a challenge as there could be some question with
regards to HOW much additional convection re-develops during this
time period. The 12 UTC NSSL WRF and 18 UTC TTU WRF both offer a
plausible solution with much of the area north of I-20 being
convectively overturned and relatively rain-free through the
first half of the day, with widespread heavy/flooding rains across
areas to the east and southeast. The 12 UTC NAM NEST offers a
similar solution, though it appears a bit more aggressive if you
take the simulated reflectivity at "face value." Regardless, any
convection that develops will likely be very efficient at
producing heavy rain, given that PWATs will likely be well above
climatological norms.

24-Bain

&&

.LONG TERM... /Issued 401 PM CDT Sun Aug 6 2017/
/Monday Night through Sunday/

There is a general consensus between several models that the
highest rain chances will shift generally south of Interstate 20
Monday night and Tuesday. This happens as the front stalls across
the northern portions of the CWA with the bulk of the rain located
south of the boundary. With high PWATs in place, heavy rainfall
will still be possible and flooding will remain a threat. The
coverage of showers and storms on Tuesday and Wednesday may become
more scattered in nature as the upper level ridge starts to build
in a little more from the west, and the best larger scale lift
shifts north of the region. However, smaller scale lift in a very
humid environment across North and Central Texas should still
yield at least scattered showers and storms, with clusters of
storms still possible on Tuesday. A few strong storms are
possible in the early evening hours on Monday and the afternoon
hours on Tuesday, but forecast soundings show decreasing CAPE
values of tall, skinny CAPE. Strong/downburst winds would be the
main threat with any strong storms, along with the continued heavy
rainfall threat. We will continue to assess the need to extend the
Flood Watch into Monday Night or Tuesday based on trends through
Monday and model guidance of rain evolution.

After Wednesday, the influence of the upper level ridge is
expected to increase across the region, effectively reducing rain
chances for the remainder of the week. However, rain chances don't
completely disappear as isolated diurnally driven convection may
occur in at least our eastern zones, on the eastern periphery of
the upper level ridge where better moisture will remain. In
addition, many of the models indicate MCS activity almost every
night to our north and northwest that could move into portions of
North Texas during the overnight and/or morning hours. By next
Sunday, another front may approach the region from the north.

JLDunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    77  87  74  86  75 /  80  60  50  60  40
Waco                76  86  74  86  74 /  80  70  60  70  50
Paris               73  83  71  84  71 /  70  60  40  50  30
Denton              75  85  73  86  72 /  90  50  40  60  40
McKinney            75  85  72  85  72 /  80  60  40  60  40
Dallas              77  87  74  87  75 /  80  60  50  60  40
Terrell             75  84  73  86  73 /  80  70  50  60  40
Corsicana           76  83  73  85  74 /  80  70  60  70  50
Temple              76  88  74  87  73 /  80  70  60  70  50
Mineral Wells       74  86  72  84  71 /  90  50  50  60  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday evening for TXZ091>095-102>107-
117>123-131>135-144>146.

&&

24/24
Hazardous weather outlook, Aug 6, 8:23 PM CDT, 1 hour 29 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Fort Worth TX
823 PM CDT Sun Aug 6 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071130-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
823 PM CDT Sun Aug 6 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
Numerous storms will likely continue tonight. Some storms may be
strong to severe with the main threat being strong downburst winds
and near severe hail. Heavy rain and resultant flash flooding will
also be possible. The severe weather threat will wane with time, but
gusty to strong thunderstorm outflow winds will remain possible
after midnight. The heavy rain and flash flood risk will persist
through the overnight hours into Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Numerous thunderstorms are expected to continue through Monday and
Tuesday, especially across East and Central TX. The main hazard
during this time will be flash flooding, although a few strong to
severe storms capable of hail and downburst winds will also be
possible.

Lower thunderstorm chances will continue on Wednesday when localized
flooding will remain possible in areas that received abundant
rainfall earlier in the week. Lower chances for thunderstorms will
continue Thursday through Saturday, mainly across North and East
Texas.

.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested through the overnight
hours across North and Central Texas. Timely reports of flash
flooding are appreciated as well.

In the hours before

Local storm report, Aug 6, 7:52 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
752 PM CDT SUN AUG 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     4 SW MILLSAP            32.71N  98.07W
08/06/2017                   PARKER             TX   PUBLIC

            LARGE TREE LIMBS DOWN AT RIVER VIEW AND SODA SPRINGS
            ROADS.
Local storm report, Aug 6, 8:02 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
802 PM CDT SUN AUG 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     TSTM WND DMG     2 SSE WEATHERFORD       32.74N  97.79W
08/06/2017                   PARKER             TX   PUBLIC

            3-INCH TREE LIMBS BROKEN. POWER POLES BROKEN.
Local storm report, Aug 6, 8:15 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
815 PM CDT SUN AUG 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND DMG     1 SSW CLEBURNE          32.34N  97.41W
08/06/2017                   JOHNSON            TX   PUBLIC

            1-INCH TREE LIMBS BROKEN. SHINGLES BLOWN OFF ROOF.
Special weather statement, Aug 6, 8:17 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
817 PM CDT SUN AUG 6 2017

TXZ118-129>133-141-143>145-070215-
Bosque TX-Hood TX-Comanche TX-Erath TX-Tarrant TX-Eastland TX-
Hamilton TX-Hill TX-Johnson TX-Somervell TX-
817 PM CDT SUN AUG 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOMERVELL...NORTH CENTRAL
HAMILTON...ERATH...JOHNSON...EASTERN EASTLAND...NORTHWESTERN
BOSQUE...SOUTHWESTERN TARRANT...NORTHWESTERN HILL...HOOD AND CENTRAL
COMANCHE COUNTIES UNTIL 915 PM CDT...

At 816 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near De Leon to near Stephenville to near Pecan
Plantation to near Benbrook. Movement was southeast at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Fort Worth, Mansfield, Burleson, Cleburne, Benbrook, Stephenville,
Crowley, Granbury, Everman, Keene, Joshua, Comanche, Alvarado,
Dublin, Ranger, Rendon, Pecan Plantation, Venus, Edgecliff Village
and Glen Rose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3251 9807 3256 9807 3255 9756 3273 9755
      3255 9709 3225 9708 3201 9749 3191 9800
      3191 9871 3252 9873
TIME...MOT...LOC 0116Z 329DEG 21KT 3219 9854 3218 9819 3241 9762 3263
9750

Carlaw
Local storm report, Aug 6, 8:20 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
820 PM CDT SUN AUG 06 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND DMG     GODLEY                  32.45N  97.53W
08/06/2017                   JOHNSON            TX   EMERGENCY MNGR

            SEVERAL POWER POLES DOWN IN GODLEY.
Special weather statement, Aug 6, 9:22 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
922 PM CDT SUN AUG 6 2017

TXZ130-132-141>144-156-157-070315-
Mills TX-Bosque TX-Comanche TX-Erath TX-Coryell TX-Lampasas TX-
Hamilton TX-Somervell TX-
922 PM CDT SUN AUG 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SOMERVELL...HAMILTON...
SOUTHEASTERN ERATH...NORTHWESTERN CORYELL...NORTHWESTERN LAMPASAS...
BOSQUE...EASTERN MILLS AND SOUTHEASTERN COMANCHE COUNTIES UNTIL 1015
PM CDT...

At 922 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Gustine to 6 miles north of
Meridian State Park. Movement was southeast at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Clifton, Hamilton, Glen Rose, Goldthwaite, Meridian, Hico, Valley
Mills, Gustine, Evant, Iredell, Cranfills Gap, Meridian State Park,
Lometa, Walnut Springs, Morgan and Us-190 Near The San Saba-
Lampasas County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3182 9860 3229 9762 3218 9760 3210 9747
      3202 9749 3203 9743 3198 9738 3193 9744
      3184 9728 3179 9733 3175 9728 3114 9853
      3117 9851 3120 9857 3126 9858 3127 9863
      3132 9859 3131 9861 3131 9863
TIME...MOT...LOC 0222Z 328DEG 26KT 3171 9837 3198 9773

Carlaw

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 7:00 PM CDTSevere Thunderstorm WarningFWDTarrant30 min
Aug 6, 7:19 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Somervell, Tarrant56 min
Aug 6, 7:25 PM CDTSpecial Weather StatementFWDEastland, Erath65 min
Aug 6, 7:42 PM CDTAreal Flood AdvisoryFWDParker3 hr
Aug 6, 8:17 PM CDTSpecial Weather StatementFWDComanche, Erath, Hood, Johnson, Somervell58 min
Aug 6, 8:29 PM CDTAreal Flood AdvisoryFWDEastland, Erath, Hood, Palo Pinto3 hr
Aug 6, 9:18 PM CDTAreal Flood AdvisoryFWDBosque, Comanche, Erath, Hamilton, Somervell3 hr
Aug 6, 9:22 PM CDTSpecial Weather StatementFWDBosque, Hamilton, Mills, Somervell53 min
Aug 6, 9:58 PM CDTAreal Flood AdvisoryFWDBosque, Hamilton3 hr
Aug 6, 10:10 PM CDTSpecial Weather StatementFWDBosque, Coryell, Hamilton, Hill, Lampasas, McLennan65 min
Aug 6, 10:54 PM CDTAreal Flood AdvisoryFWDCoryell, Lampasas, Mills3 hr
Aug 6, 11:28 PM CDTAreal Flood AdvisoryFWDCooke, Grayson, Montague3 hr
Aug 6, 11:35 PM CDTSpecial Weather StatementFWDBell55 min
Aug 7, 12:14 AM CDTSpecial Weather StatementFWDMilam, Robertson31 min
Aug 7, 12:44 AM CDTAreal Flood AdvisoryFWDBell, Falls, Milam2 hr
Aug 7, 12:52 AM CDTAreal Flood AdvisoryFWDFannin, Grayson3 hr
Aug 7, 2:23 AM CDTAreal Flood AdvisoryFWDLamar3 hr

Nearby

Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.